About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 495408, 9 pages
http://dx.doi.org/10.1155/2013/495408
Research Article

Classical Solvability of a Free Boundary Problem for an Incompressible Viscous Fluid with a Surface Density Equation

Department of Mathematics, Faculty of Engineering, Tamagawa University, 6-1-1 Tamagawa-Gakuen, Machida, Tokyo 194-8610, Japan

Received 16 June 2013; Accepted 8 August 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Yoshiaki Kusaka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoshiaki Kusaka, “Classical Solvability of a Free Boundary Problem for an Incompressible Viscous Fluid with a Surface Density Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 495408, 9 pages, 2013. doi:10.1155/2013/495408